# SDR YENA20091003129

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 9,583 hours, 5,932 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: 17096137401
- Condition: Worn
- Location: Cockpit Door
- Part time: 9,583 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 461 BOS-RSW - COCKPIT DOOR CAME OFF HINGES WHEN CREW PUSHED OUT ON IT DURING A BREAK.  CREW RESEATED DOOR, DOOR WORK OK AFTER RESEATING.  REMOVED AND REPLACED COCKPIT UPPER DOOR HINGE GROUND OPS OK IAW AMM 52-51-01.
